# SDR AU990430045

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 41696
- Condition: Broken
- Location: Nr 9 Cylinder
- Component: Pwa, R183092
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AU) IN CRUISE, THE NR 1 ENGINE MADE A SOFT BANG AND BEGAN TO RUN ROUGH.  THE AIRCRAFT MADE AN UNSCHEDULED LANDING.  POST- FLIGHT INSPECTION FOUND THE NR 9 CYLINDER PUSH ROD CRACKED.  BROKEN AND BANGED UP WITH THE BALL END, AT THE ROCKER ARM, FULLY DETACHED FROM THE ROD WITH THE ROD END COLLAR CRACKED AND STARTING TO SPREAD.  THE PUSH ROD WAS REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
